Explicit solutions to the Sharma-Tasso-Olver equation

Abdou M. A., Ouahid O., Owyed S., Abdel-Baset A. M., İNÇ M., AKINLAR M. A., ...More

AIMS MATHEMATICS, vol.5, no.6, pp.7272-7284, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.3934/math.2020465
  • Journal Name: AIMS MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.7272-7284
  • Yıldız Technical University Affiliated: Yes


We present new exact traveling wave solutions of generalized Sharma-Tasso-Olver (STO) with variable coefficients using three different methods, namely the extended F-expansion, the new sub-equations, and generalized Kudryashov expansion. We obtain new solutions with the form of solitons, triangular and rational functions. Computational results indicate that these methods are very useful and easily applicable for solving diverse types of differential equations in nonlinear science.